MathSciNet Relay Station
MathSciNet bibliographic data
MR1855944 41A10 (42C05)
Daruis, L.; González-Vera, P. A note on Hermite-Fejér interpolation for the unit circle. Appl. Math. Lett. 14 (2001), no. 8, 997–1003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement